MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN ACT5DIFF AL 100-240V
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.The field service engineer (fse) observed that the platelet (plt) background and control samples were very high after the customer installed previously used diluent reagent, causing the reported event.The fse instructed the customer to install new diluent reagent resolving the issue.Bec internal identifier (b)(4).
 
Event or Problem Description
The field service engineer (fse) reported platelet (plt) background and control samples were very high on the customer¿s act 5diff al analyzer after customer installed used diluent reagent.There was no report of an adverse event.There was no report of erroneous patient results reported outside the laboratory.There was no impact to patient treatment.The fse provided one example showing the reported elevated plt result issue on a patient sample and the instrument had failed startup for plt.

Brand Name
COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key14247004
Report Number1061932-2022-00026
Device Sequence Number17218992
Product Code GKZ
UDI-Device Identifier15099590576479
UDI-Public(01)15099590576479(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K032013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN ACT5DIFF AL 100-240V
Device Catalogue Number175356
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown